Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 27, 2016Banks County, Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 27, 2016, 9:47 PM EDT for Banks County, Hall County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 9:47 PM EDT (01:47 UTC)
Expired
Jun 27, 2016, 10:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

Counties Banks County, GA, Hall County, GA

The radar

The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
622 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WWUS82 KFFC 280147
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT MON JUN 27 2016
 
GAZ023>025-280215-
BANKS GA-JACKSON GA-HALL GA-
947 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
EASTERN HALL COUNTIES UNTIL 1015 PM EDT...

AT 947 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINESVILLE...MOVING
EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...OAKWOOD...LULA...MAYSVIL
LE...
CLERMONT...PENDERGRASS...GILLSVILLE...TALMO...CANDLER...RAOUL...PINEF
IELD CROSSROADS...HOLLINGSWORTH...APPLE VALLEY...PEACH STATE
SPEEDWAY AND BANKS CROSSING.

LAT...LON 3447 8342 3420 8339 3420 8340 3418 8339
      3413 8338 3419 8388 3448 8384 3448 8365
      3443 8361 3445 8360 3445 8359 3449 8354
      3449 8349
TIME...MOT...LOC 0147Z 280DEG 10KT 3433 8374 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 9:26 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 27, 9:26 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
926 PM EDT MON JUN 27 2016

.UPDATE...
Numerous showers and scattered thunderstorms will continue across
much of the CWFA this evening. There is still some instability
feeding this storms, but overall intensity has decreased. The
potential for severe weather has decreased significantly, but a
few strong storms may form.

Have updated the pops according to the latest radar trends.

&&

.PREV DISCUSSION... /Issued 726 PM EDT MON JUN 27 2016/

update...
Have updated the forecast to raise the pops along and south of the
line currently moving across NW GA.

PREV DISCUSSION... /Issued 236 PM EDT MON JUN 27 2016/

SHORT TERM /Tonight through Tuesday Night/...
Latest surface analysis and regional radars all show a frontal
trough sagging into west and north TN with scattered to widespread
showers and thunderstorms developing along and well south of the
frontal trough across central TN and into North AL. Local radars
show scattered convection already developing over NE GA... and this
activity was initially terrain induced... but now is developing
along their own outflows. Expect more scattered diurnally driven
convection to develop through the afternoon as morning sounding
shows plenty of instability /3500 J/KG of Cape/ and moisture /1.7+
PW's/ with no cap. This coupled with a weak diffluent flow aloft
will support storm development just about anywhere this afternoon
and evening... with some of these pulse storms becoming strong to
severe. In addition to the afternoon storms... expect the
approaching trough and associated frontal boundary to the north to
sag toward north GA this evening... and this will just serve to help
keep convection going well into the evening and possibly overnight
for at least parts of north GA. Will continue to show the greater
pops across the north through tonight and Tuesday morning as the
front sags toward Atlanta area by sunrise. Could see scattered
convection fire across parts of north GA in the morning with initial
daytime heating... all depends on where the lingering front is
meandering... and suspect this will be around the Atlanta metro
area. Then the front sags into central GA Tuesday afternoon...
shifting the greater rain chances there with drier air filtering
into north GA. Models show the drier air eventually spreading into
central GA Tuesday night... but will hold onto a slight chance of
showers and thunderstorms across central GA for Tuesday night at
this time.

SPC continues to show a marginal risk of severe storms across north
GA this afternoon and evening... but his could occur just about
anywhere considering how unstable the air mass is. The greatest
strong to severe storm threat will occur between 4 pm and
midnight... but storms could linger after midnight with the front
sagging into north GA tonight. SPC shows just general thunder on
Tuesday... and the greater storm chances should be in Central GA
during max daytime heating... so this is where we expect the greater
potential for strong to severe storms to occur on Tuesday.

Otherwise... went with a mav and met blend through the period for
temps... and increased pops above guidance across north GA this
afternoon and tonight... then across central GA on Tuesday.

39

LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

Previous Discussion...
Models in general agreement through the long term. H5 trough over
the eastern U.S. will hold through most of the long term with the
main flow axis will be north of the CWA. Weak short waves will
move through the flow and this will keep the chance of
thunderstorms in the long term...mainly in the afternoon and
evening hours. A weak front is progged to drop into the CWA over
the weekend and this will increase chances of
thunderstorms...mainly Sunday.

17

AVIATION...
00Z Update...
Line of thunderstorms currently entering NW GA should begin to
impact ATL btwn 00Z and 01Z. The line is moving a little slow, so
have extended the tempo group by an hour. Models diverge on
whether ifr clouds will develop, so have limited the low clouds to
few. Winds should remain on the west side through early tomorrow,
but should switch over to the east side.

//ATL Confidence...00Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  87  69  92 /  90  50  20  20
Atlanta         74  88  71  91 / 100  50  20  20
Blairsville     67  84  63  85 / 100  30  20  10
Cartersville    70  88  65  90 / 100  40  10  10
Columbus        74  90  72  91 /  60  60  40  20
Gainesville     72  84  69  90 / 100  40  20  20
Macon           72  92  71  92 /  40  60  40  30
Rome            71  89  67  91 /  70  30  10  10
Peachtree City  71  88  67  91 / 100  50  20  20
Vidalia         73  93  74  90 /  20  60  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 9:18 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT MON JUN 27 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
918 PM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
GEORGIA INTO THE OVERNIGHT HOURS. STRONG STORMS ARE POSSIBLE AND
BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES...GUSTY WINDS
AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED SEVERE STORMS ARE POSSIBLE AGAIN TUESDAY...MAINLY ACROSS
CENTRAL GEORGIA...AS THE SURFACE TROUGH MOVES INTO CENTRAL
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD. ISOLATED TO
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION WEDNESDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 27, 6:58 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT MON JUN 27 2016

GAZ006>008-015-272330-
GILMER GA-LUMPKIN GA-UNION GA-FANNIN GA-
658 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...LUMPKIN...
SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES UNTIL 730 PM
EDT...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF SUCHES...OR
12 MILES NORTHWEST OF DAHLONEGA...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUCHES...GOOCH
MOUNTAIN SHELTER...STOVER CREEK SHELTER...PORTER SPRINGS... WOODS
HOLE SHELTER...GADDISTOWN...CAMP MERRILL...MARGRET...NIMBLEWILL...
HAWK MOUNTAIN SHELTER...SPRINGER MOUNTAIN SHELTER AND BLACK GAP
SHELTER.

LAT...LON 3471 8386 3448 8411 3458 8419 3461 8419
      3462 8420 3461 8422 3468 8428 3481 8414
TIME...MOT...LOC 2258Z 297DEG 5KT 3465 8414
Special weather statement, Jun 27, 7:03 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUN 27 2016

GAZ011-012-019-020-030-272330-
GORDON GA-BARTOW GA-CHATTOOGA GA-POLK GA-FLOYD GA-
703 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...WESTERN
BARTOW...SOUTHWESTERN CHATTOOGA...NORTHERN POLK AND FLOYD COUNTIES
UNTIL 730 PM EDT...

AT 702 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING EAST AT
20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...EUHARLEE...ARAGON...CAVE SPRING...KINGSTON...
PLAINVILLE...TAYLORSVILLE...SHANNON...COOSA...ARMUCHEE...LINDALE...HO
LLAND... SENEY...CHATTOOGAVILLE AND PINSON.

LAT...LON 3408 8542 3435 8546 3443 8492 3402 8495
TIME...MOT...LOC 2302Z 260DEG 17KT 3425 8526
Special weather statement, Jun 27, 7:27 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT MON JUN 27 2016

GAZ006>008-014-015-280000-
GILMER GA-DAWSON GA-LUMPKIN GA-UNION GA-FANNIN GA-
727 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
WESTERN LUMPKIN...SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 800 PM EDT...

AT 727 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST ELLIJAY...OR NEAR
ELLIJAY...MOVING EAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...ELLIJAY...EAST ELLIJAY...SUCHES...AMICALOLA FALLS
STATE PARK...PISGAH...JUNO...NIMBLEWILL...HAWK MOUNTAIN
SHELTER...GOOCH MOUNTAIN SHELTER...STOVER CREEK
SHELTER...ROY...GADDISTOWN...CAMP MERRILL...DIAL...
MCKEE...CARTECAY...BLACK GAP SHELTER...LEN FOOTE HIKE INN AND
MARGRET.

LAT...LON 3476 8397 3440 8411 3451 8433 3456 8435
      3456 8437 3455 8437 3455 8442 3459 8450
      3480 8446
TIME...MOT...LOC 2327Z 278DEG 23KT 3469 8436
Special weather statement, Jun 27, 7:37 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON JUN 27 2016

GAZ016-280000-
WHITE GA-
737 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
800 PM EDT...

AT 737 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELEN...OR 8 MILES
NORTHEAST OF CLEVELAND...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE...ANNA RUBY FALLS AND BATESVILLE.

LAT...LON 3477 8365 3477 8364 3476 8363 3475 8363
      3473 8362 3472 8364 3467 8364 3466 8366
      3462 8364 3458 8364 3464 8379 3480 8368
TIME...MOT...LOC 2337Z 311DEG 9KT 3470 8367
Local storm report, Jun 27, 7:54 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     CHATSWORTH              34.77N  84.77W
06/27/2016                   MURRAY             GA   911 CALL CENTER

            SEVERAL POWERLINES DOWN IN CHATSWORTH NOT DUE TO TREES.
            TREE ALSO DOWN ON OLD HWY 411 AT INTERSECTION OF 282.
            PEAK WIND AT CHATSWORTH WAS 31 MPH

&&

EVENT NUMBER FFC1600418

KS
Special weather statement, Jun 27, 9:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT MON JUN 27 2016

GAZ023>025-280215-
BANKS GA-JACKSON GA-HALL GA-
947 PM EDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
EASTERN HALL COUNTIES UNTIL 1015 PM EDT...

AT 947 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINESVILLE...MOVING
EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...OAKWOOD...LULA...MAYSVIL
LE...
CLERMONT...PENDERGRASS...GILLSVILLE...TALMO...CANDLER...RAOUL...PINEF
IELD CROSSROADS...HOLLINGSWORTH...APPLE VALLEY...PEACH STATE
SPEEDWAY AND BANKS CROSSING.

LAT...LON 3447 8342 3420 8339 3420 8340 3418 8339
      3413 8338 3419 8388 3448 8384 3448 8365
      3443 8361 3445 8360 3445 8359 3449 8354
      3449 8349
TIME...MOT...LOC 0147Z 280DEG 10KT 3433 8374

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 28, 3:00 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 28, 3:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jun 28, 3:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 28, 3:48 PM EDTSpecial Weather StatementFFCGreene27 min
Jun 28, 3:50 PM EDTSpecial Weather StatementFFCBibb25 min
Jun 28, 3:59 PM EDTSpecial Weather StatementFFCGreene31 min
Jun 28, 4:06 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam39 min
Jun 28, 4:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 28, 4:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jun 28, 4:32 PM EDTSpecial Weather StatementFFCBaldwin28 min
Jun 28, 4:46 PM EDTSevere Thunderstorm WarningFFCHancock, Washington32 min
Jun 28, 4:54 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 28, 5:05 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington40 min
Jun 28, 5:20 PM EDTSpecial Weather StatementFFCGlascock25 min
Jun 28, 6:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 28, 7:08 PM EDTSpecial Weather StatementFFCToombs37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.